MathSciNet Relay Station
MathSciNet bibliographic data
MR753814 60J25 (82A40)
Sznitman, Alain-Sol Équations de type de Boltzmann, spatialement homogènes. (French) [Spatially homogeneous Boltzmann-type equations] Z. Wahrsch. Verw. Gebiete 66 (1984), no. 4, 559–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement